| Model Number |
0998-00-0800-55 |
| Medical Device Problem Code |
Device Contamination with Body Fluid (2317)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during use the cardiosave intra-aortic balloon pump (iabp) experienced a blood back event.Patient was involved and no harm was reported.The device did not shutdown due to blood back.Fse was dispatched to evaluate the unit.It was established that blood had entered the device as a result of the user employing a non-original ¿balton¿ brand catheter and connecting it incorrectly; consequently, the pneumatic interface module, cartridge filter and assembly, and safety disk components failed due to blood ingress.The faulty components must be replaced with new ones.
Additional Manufacturer Narrative
Event site name: manisa sehir hastanesi dss
upon completion of the investigation into this event a follow up report will be submitted.